# SDR UIEA2017020700155

- Difficulty date: February 7, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 69,575 hours, 10,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOORBEAM CORROSION AT BS 780. RBL 43.   REPLACED NEW SHIM AT MID FLOORBEAM IAW AMM TASK 20-51-01-912-008 REV 88.
